# SDR CALA2024050801403

- Difficulty date: April 27, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 122,771 hours, 18,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300316
- Condition: Corroded
- Location: Bs1540-1562 S38r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF BULK CGO COMPT STA 1540-1562 S38R STRINGER FOUND CORROSION.  AFT OF BULK CARGO COMPT STA 1502 - STA 1562 STRINGER 38R REPAIRED AS PER EC/RA 5360-01799 REV.-
